# SDR 2015FA0000608

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: General aviation
- Aircraft: N667AF
- Make and model: Cessna 550
- Aircraft serial: 411080
- Aircraft time: 884 hours
- System (JASC): 2210 · Autopilot System
- Part: Pitch Control
- Part number: 0110096000
- Part serial: 66900732
- Condition: Malfunctioned
- Location: Instrument Panel
- Part time: 884 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AS ACFT APPROACHED, THE ACFT BEGAIN TO LIFT OFF WITHOUT PILOT IN PUT TO CONTROLS. THE GTA 82 ELEVATOR TRIM ADAPTER WENT TO FULL NOSE UP DEFLECTION WITHOUT ANY PILOT INPUT.  ACFT NEARLY WENT INTO A STALL, PILOT WAS BARELY ABLE TO MAINTAIN CONTROL OF THE ACFT.  GTA 82 ELEVATOR TRIM ADAPERTER FAILED IN THE FULL NOSE UP POSITION, PILOT WAS UNABLE TO ADJUST PITCH TRIM.
